Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Itchy scaly brown spots on torso. History of psoriasis. Due to fungal infection?

A couple of months ago two itchy scaly spots appeared on the side of my torso. Since then they have progressed onto to brown marks which are slightly pimply they are both extremely itchy. Earlier on in my life I did have skin problems with pyrosis not sure if the spots I have relate to a fungal skin infection as I had gone swimming a couple of months ago and I suspect my towel had been used. Thank you
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi there,
If you have a history of Psoriasis then you need to see a dermatologist so that he can examine you live,as you know Psoriasis is a chronic inflammatory process with relapsing and remitting episodes. So the incident at the swimming pool could be just a coincidence.
so i am sorry but i can not comment any further due to very brief history and already estaiblished case of psoriasis.
i hope you understand that.
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor